# SDR ASOA20130508151

- Difficulty date: May 8, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N12126
- Make and model: Emb EMB-145XR
- Aircraft serial: 145693
- Aircraft time: 29,331 hours, 16,227 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK CORROSION AROUND NUTPLATES ON FWD LOWER CORNER OF BAGGAGE DOOR.  MX REPAIRED CARGO DOOR LOWER FORWARD NUTPLATES IAW EC5330-01293.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
